Advanced Search
Article Contents
Article Contents

Optimal control problems of forward-backward stochastic Volterra integral equations

Abstract Related Papers Cited by
  • Optimal control problems of forward-backward stochastic Volterra integral equations (FBSVIEs, in short) are formulated and studied. A general duality principle is established for linear backward stochastic integral equation and linear stochastic Fredholm-Volterra integral equation with mean-field. With the help of such a duality principle, together with some other new delicate and subtle skills, Pontryagin type maximum principles are proved for two optimal control problems of FBSVIEs.
    Mathematics Subject Classification: Primary: 60H20, 93E20; Secondary: 49K21, 49K45.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Ainslie, Picoeconomics: The Strategic Interaction of Successive Motivational States within the Person, Cambridge Univ. Press 1992.


    D. Duffie and L. G. Epstein, Stochastic differential utility, Econometrica, 60 (1992), 353-394.doi: 10.2307/2951600.


    D. Duffie and C. F. Huang, Stochastic Production-Exchange Equilibria, Reserach paper No.974, Graduate School of Business, Stanford University, Stanford, 1986.


    M. I. Kamien and E. Muller, Optimal control with integral state equations, Rev. Econ. Stud., 43 (1976), 469-473.doi: 10.2307/2297225.


    I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, Heidelberg, 1988.doi: 10.1007/978-1-4684-0302-2_2.


    J. Lin, Adapted solution of backward stochastic nonlinear Volterra integral equation, Stoch. Anal. Appl., 20 (2002), 165-183.doi: 10.1081/SAP-120002426.


    J. Ma and J. Yong, Forward-Backward Stochastic Differential Equations and Their Applications, Springer-Verlag, Berlin, 1999.


    E. Pardoux and P. Protter, Stochastic Volterra equations with anticipating coefficients, Ann. Probab., 18 (1990), 1635-1655.doi: 10.1214/aop/1176990638.


    S. Peng, A general stochastic maximum principle for optimal control problems, SIAM J. Control Optim., 28 (1990), 966-979.doi: 10.1137/0328054.


    S. Peng, Backward stochastic differential equations and application to optimal control, Appl. Math. Optim., 27 (1993), 125-144.doi: 10.1007/BF01195978.


    Y. Shi and T. Wang, Solvability of general backward stochastic Volterra integral equations, J. Korean Math. Soc., 49 (2012), 1301-1321.doi: 10.4134/JKMS.2012.49.6.1301.


    Y. Shi, T. Wang and J. Yong, Mean-field backward stochastic Volterra integral equations, Discrete. Contin. Dyn. Syst. Ser. B, 18 (2013), 1929-1967.doi: 10.3934/dcdsb.2013.18.1929.


    T. Wang and Y. Shi, Symmetrical solutions of backward stochastic Volterra integral equations and applications, Discrete Contin. Dyn. Syst. Ser. B., 14 (2010), 251-274.doi: 10.3934/dcdsb.2010.14.251.


    T. Wang and J. Yong, Comparison theorems for backward stochastic Volterra integral equations, Stoch. Process Appl., 125 (2015), 1756-1798.doi: 10.1016/j.spa.2014.11.013.


    Z. Wang and X. Zhang, Non-Lipschitz backward stochastic volterra type equations with jumps, Stoch. Dyn., 7 (2007), 479-496.doi: 10.1142/S0219493707002128.


    J. Yong, Backward stochastic Volterra integral equations and some related problems, Stoch. Process Appl., 116 (2006), 779-795.doi: 10.1016/j.spa.2006.01.005.


    J. Yong, Continuous-time dynamic risk measures by backward stochastic Volterra integral equations, Appl. Anal., 86 (2007), 1429-1442.doi: 10.1080/00036810701697328.


    J. Yong, Well-posedness and regularity of backward stochastic Volterra integral equation, Probab. Theory Relat. Fields, 142 (2008), 21-77.doi: 10.1007/s00440-007-0098-6.


    J. Yong and X. Y. Zhou, Stochstic Control: Hamiltonian Systems and HJB Equations, Springer-Verlag, New York, 1999.doi: 10.1007/978-1-4612-1466-3.

  • 加载中

Article Metrics

HTML views() PDF downloads(124) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint